Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Osterwalder-Schrader reconstruction and diffeomorphism invariance
Authors: Ashtekar, Abhay; Marolf, Donald; Mourao, J.; Thiemann, Thomas
Date of Publication (YYYY-MM-DD): 1999
Document Type: Other
ID: 206124.0
SU(N) quantum Yang-Mills theory in two dimensions: A complete solution
Authors: Ashtekar, Abhay; Lewandowski, Jerzy; Marolf, Donald; Mourao, J.; Thiemann, Thomas
Date of Publication (YYYY-MM-DD): 1997-11
Title of Journal: Journal of Mathematical Physics
Volume: 38
Issue / Number: 11
Start Page: 5453
End Page: 5482
Document Type: Article
ID: 328663.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.